• search hit 11 of 40
Back to Result List

Comment on "Asymptotic Phase for Stochastic Oscillators"

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:Arkady S. PikovskyORCiDGND
DOI:https://doi.org/10.1103/PhysRevLett.115.069401
ISSN:0031-9007 (print)
ISSN:1079-7114 (online)
Pubmed Id:http://www.ncbi.nlm.nih.gov/pubmed?term=26296133
Parent Title (English):Physical review letters
Publisher:American Physical Society
Place of publication:College Park
Document Type:Preprint
Language:English
Year of first Publication:2015
Year of Completion:2015
Release Date:2017/03/27
Volume:115
Issue:6
Pagenumber:1
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Physik und Astronomie
Peer Review:Referiert